MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE
Catalog Number 366408
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) plus tubes, an unspecified number of caps are not staying on when replaced for sampling.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 04-mar-2025.Investigation summary: bd received six samples for investigation.These returned samples underwent functional tests, and none showed any defects related to stopper creep out or stopper pop off.Additionally, 29 retained samples were tested under similar conditions, and none of the samples tested exhibited stopper creep out or stopper pop off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper function/ stopper creep out.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21526025
Report Number1024879-2025-00239
Device Sequence Number8339503
Product Code FMH
UDI-Device Identifier30382903664086
UDI-Public(01)30382903664086(11)240909(17)260131(10)4253001
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number366408
Device Lot Number4253001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown